# SDR UIEA2015101900583

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,234 hours, 16,324 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GOT EICAS MSG FUEL CONFIG 3 TIMES, RAN CHECKLIST.  FIRST MSG WHILE USING CTR TANK FUEL & LT TANK WAS LOW WHEN CTR TANK EMPTY, RT TANK BECAME LOW.  RAN BITE ON FQ PROCESSOR IAW AMM 28-41-00.  FAULTED LM BOARD CLEARED MSG & RAN BITE AGAIN FOR CURRENT FAULTS, NONE NOTED.  SYS OPERATIONS CHECKED NORMAL & OK AT THIS TIME.
